Affordable Access

Access to the full text

Odd-quadratic Leibniz superalgebras

Authors
  • Benayadi, Saïd
  • Mhamdi, Fahmi
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Mar 08, 2019
Volume
10
Issue
4
Pages
287–298
Identifiers
DOI: 10.1515/apam-2018-0167
Source
De Gruyter
Keywords
License
Yellow

Abstract

An odd-quadratic Leibniz superalgebra is a (left or right) Leibniz superalgebra with an odd, supersymmetric, non-degenerate and invariant bilinear form. In this paper, we prove that a left (resp. right) Leibniz superalgebra that carries this structure is symmetric (meaning that it is simultaneously a left and a right Leibniz superalgebra). Moreover, we show that any non-abelian (left or right) Leibniz superalgebra does not possess simultaneously a quadratic and an odd-quadratic structure. Further, we obtain an inductive description of odd-quadratic Leibniz superalgebras using the procedure of generalized odd double extension and we reduce the study of this class of Leibniz superalgebras to that of odd-quadratic Lie superalgebras. Finally, several non-trivial examples of odd-quadratic Leibniz superalgebras are included.

Report this publication

Statistics

Seen <100 times